Convex meromorphic mappings
Annales Polonici Mathematici, Tome 59 (1994) no. 3, pp. 275-291
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study functions f(z) which are meromorphic and univalent in the unit disk with a simple pole at z = p, 0 p 1, and which map the unit disk onto a domain whose complement is either convex or is starlike with respect to a point w₀ ≠ 0.
Keywords:
convex, starlike, meromorphic
Affiliations des auteurs :
Albert Livingston 1
@article{10_4064_ap_59_3_275_291,
author = {Albert Livingston},
title = {Convex meromorphic mappings},
journal = {Annales Polonici Mathematici},
pages = {275--291},
year = {1994},
volume = {59},
number = {3},
doi = {10.4064/ap-59-3-275-291},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-59-3-275-291/}
}
Albert Livingston. Convex meromorphic mappings. Annales Polonici Mathematici, Tome 59 (1994) no. 3, pp. 275-291. doi: 10.4064/ap-59-3-275-291
Cité par Sources :